# SDR SWAA073615

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 4,054 hours, 2,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037741
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER PER MM.
